# SDR 03FDEA00863

- Difficulty date: June 6, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 37,666 hours, 25,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FWD UPPER CORNER OF DOOR SKIN IS CRACKED JUST BELOW UPPER GATE.  REPAIRED FWD ENTRY DOOR, AFT UPPER CORNER OF DOOR SKIN, IAW SRM 52-00-2, 52-00-3, FIG 4.
